# SDR F3LA201910070122

- Difficulty date: October 6, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 08640
- Aircraft time: 2,945 hours, 1,412 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: M20224
- Part serial: B140319
- Condition: Broken
- Location: First Officer'S
- Part time: 2,945 hours, 1,242 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HAS A BROKEN CONNECTOR TO HOSE.  SWAPPED THE FIRST OFFICER`S OXYGEN MASK WITH 4TH OBSERVER`S.
